API Calls: 0.16778802871704s
DOM Generation: 0.011634111404419s *******
  • Size

    12.00 oz

    Description

    Other Information: Each 15 ml Contains: sodium 18 mg. Store at 68-77 degrees F (20-25 degrees C). Misc: Dextromethorphan HBr - cough suppressant, doxylamine succinate - antihistamine, acetaminophen - pain reliever/fever reducer. Decongestant-free cold symptom relief for people with high blood pressure. Relieves: sore throat; cough; sneezing; runny nose; body aches, pains, headache and fever. Alcohol 10%. See new warnings information. Questions or comments? 1-800-317-2165 (Mon-Fri 9 am-5 pm EST). Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00041100808844

    SKU/UPC

    4110080884

    Manufacturer

    Bayer Consumer Care

    Brand

    Coricidin
  • Size

    8 oz

    Description

    Other Information: Each 15 ml contains: sodium 46 mg. Store at room temperature and do not refrigerate. Misc: Acetaminophen, Phenylephrine HCl, Dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Nasal congestion. Cough. Alcohol free. Powerful non-drowsy relief. Fast multi-symptom relief. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900014350

    SKU/UPC

    32390001435

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    20.00 ct

    Description

    Alka-Seltzer Plus® Day Cold & Flu Non-Drowsy Liquid Gels. See new warning. Acetaminophen/pain reliever-fever reducer. Dextromethorphan hydrobromide/cough suppressant. Phenylephrine HCl/nasal decongestant. Nasal congestion. Headache & body ache. Cough. Sore throat. Sinus pressure. Bayer. Parents: Learn about teen medicine abuse. www.stopmedicineabuse.org. Does not contain aspirin. Uses: Temporarily relieves these symptoms due to a cold or flu: Minor aches and pains. Headache. Cough. Sore throat. Nasal and sinus congestion. Temporarily reduces fever. Questions or comments 1-800-986-0369 (Mon-Fri 9AM - 5PM EST). Bayer, the Bayer cross and Alka-Seltzer Plus are registered trademarks of Bayer.

    Identifier

    00016500555308

    SKU/UPC

    1650055530

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Alka-Seltzer Plus
  • Size

    6.00 oz

    Description

    Mucinex® Fast-Max® Severe Congestion & Cough Maximum Strength. Multisymptom Relief. Dextromethorphan HBr - Cough Suppressant. Guaifenesin - Expectorant. Phenylephrine HCI - Nasal Decongestant. Controls Cough. Relieves Nasal & Chest Congestion. Thins & Loosens Mucus. For Ages 12+. 6 FL OZ (180 ml). Uses: Helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive. Temporarily relieves: Cough due to minor throat and bronchial irritation as may occur with the common cold or inhaled irritants. The intensity of coughing. The impulse to cough to help you get to sleep. Nasal congestion due to a cold. Other information: Each 20ml contains: sodium 14mg. Dosing cup provided. Parents: Learn about teen medicine abuse www.stopmedicineabuse.org. Questions 1-866-MUCINEX (1-866-682-4639). You may also report side effects to this phone number. Please visit our web site www.mucinex.com. ©RB 2012.

    Identifier

    00363824014654

    SKU/UPC

    36382401465

    Manufacturer

    Reckitt Benckiser

    Brand

    Mucinex
  • Size

    14 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Misc: 1200 mg guaifenesin & 60 mg dextromethorphan HBr extended-release bi-layer tablets. Controls cough. Thins and loosens mucus. Immediate and extended release. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Health. Hygiene. Home. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Please visit the web site www.mucinex.com. Made in England.

    Identifier

    00363824072142

    SKU/UPC

    36382407214

    Manufacturer

    Reckitt Benckiser

    Brand

    Mucinex
  • Size

    8.00 oz

    Description

    Other Information: Each 30 ml dose cup contains: sodium 39 mg. Store at 68-77 degrees F (20-25 degrees C). Misc: Multi-symptom relief. Pain reliever - fever reducer - acetaminophen. Cough suppressant - dextromethorphan HBr. Antihistamine - doxylamine succinate. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. Alcohol 10%. Compare to Vicks NyQuil active ingredients (This product is not manufactured or distributed by Procter & Gamble, distributor of Vicks NyQuil). Our pharmacists recommend. Gluten free. Quality guaranteed. Quality Guaranteed: This TopCare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Parents: Learn about teen medical abuse. www.StopMedicineAbuse.org. www.topcarebrand.com.

    Identifier

    00036800367234

    SKU/UPC

    3680036723

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    24.00 ct

    Description

    Quality guaranteed. This topcare® product is laboratory tested to guarantee it highest quality. Your total satisfaction is guaranteed. Uses: temporarily relieves these symptoms due to hay fever (allergic rhinitis) or other upper respiratory allergies: runny nose, sneezing, itchy, watery eyes, itching of the nose or throat, nasal congestion, temporarily relieves these symptoms due to the common cold: runny nose, sneezing, nasal congestion. Topcare ® cold & allergy, (chlorpheniramine maleate/ antihistamine) (phenylephrine HCI/ nasal decongestant) one-tablet dose relieves: nasal congestion, runny nose, sneezing, itchy, watery eyes. 24 tablets/box. Compare to actifed ® cold & allergy active Ingredients*. (*) this product is not manufactured or distributed by McNeil Consumer healthcare, distributor of actifed ® cold & allergy.

    Identifier

    00036800118959

    SKU/UPC

    3680011895

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    8 oz

    Description

    Other Information: Each 10 ml contains: sodium 7 mg. Store at 68-77 degrees F (20-25 degrees C). Do not refrigerate. Misc: For ages 12 & over. Dextromethorphan HBr (cough suppressant). Guaifenesin (expectorant). Relieves: cough; mucus. Non-drowsy. Questions or comments? Call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. For most recent product information, visit www.robitussin.com. Robitussin liquid formula provides soothing action and targets the source of your cough - plus relieves your chest congestion. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00300318736180

    SKU/UPC

    30031873618

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    50 ct.

    Description

    Top care® chest congestion & cough relief dm immediate release caplets temporarily relieves cough due to minor throat and bronchial irritation as may occur with a common cold; helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus; helps make coughs more productive. Loosens & relieves chest congestion Controls cough Dye-free

    Identifier

    00036800147669

    SKU/UPC

    3680014766

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    20 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Misc: 600 mg guaifenesin. Relieves chest congestion. Thins and loosens mucus. Immediate and extended release. Health. Hygiene. Home. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Unique Bi-Layer Tablet: immediate-release layer; extended-release layer. Choose from the Mucinex line of products to treat your symptoms. Please visit our web site www.mucinex.com. Made in England.

    Identifier

    00363824008202

    SKU/UPC

    36382400820

    Manufacturer

    Reckitt Benckiser

    Brand

    Mucinex
  • Size

    20 ct

    Description

    Other Information: Each Tablet Contains: sodium 474 mg. Phenylketonurics: Contains phenylalanine 8.4 mg per tablet. Store at room temperature. Avoid excessive heat. Misc: Aspirin (NSAID)/pain reliever - fever reducer. Chlorpheniramine maleate/antihistamine. Phenylephrine bitartrate/nasal decongestant. Nasal congestion. Runny nose. Headache & body ache. Sore throat. Sinus pressure. Questions or comments? 1-800-986-0369 (Mon-Fri 9AM-5PM EST). Made in Mexico.

    Identifier

    00016500537649

    SKU/UPC

    1650053764

    Manufacturer

    Bayer Consumer Care

    Brand

    Alka Seltzer
  • Size

    20 count

    Description

    Nasal Congestion Runny NoseHeadache & Body AcheSore Throat • Sinus Pressure

    Identifier

    00016500537588

    SKU/UPC

    1650053758

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    ALKA-SELTZER PLUS
  • Size

    24 ct

    Description

    Other Information: Store at room temperature. Misc: Acetaminophen, phenylephrine HCl, dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Nasal congestion. Cough. Non-drowsy. Powerful non-drowsy relief. www.vicks.com. Made in Canada.

    Identifier

    00323900014435

    SKU/UPC

    32390001443

    Manufacturer

    P & G

    Brand

    Vicks
  • Description

    Cold Formula, Effervescent Tablets, Orange Zest

    Identifier

    00016500505938

    SKU/UPC

    1650050593
  • Size

    4 fl oz

    Description

    Other Information: Each 10 ml Contains: sodium 5 mg. Store at 68-77 degrees F (20-25 degrees C). Do not refrigerate. Alcohol-free. Misc: Peak cold. Dextromethorphan HBr (cough suppressant). Guaifenesin (expectorant). Specially formulated for diabetics. For ages 12 & over. Relieves: cough; mucus. Non-drowsy. Dye-free. Questions or comments? Call weekdays from 9 am to 5 pm EST at 1-800-762-4675. For most recent product information, visit www.robitussin.com. Robitussin liquid formula provide soothing action and targets the source of your cough - plus relieves your chest congestion. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00300318737125

    SKU/UPC

    30031873712

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    20 ea

    Description

    Alka-Seltzer Plus® Night Cold & Flu Formula Liquid Gels. See new warning. Acetaminophen/Pain reliever-fever reducer. Dextromethorphan hydrobromide/cough suppressant. Doxylamine succinate/antihistamine. Phenylephrine HCl/Nasal decongestant. Nasal congestion. Cough. Runny nose. Headache & body ache. Sore throat. Bayer. Parents: Learn about teen medicine abuse. www.stopmedicineabuse.org. Does not contain aspirin. Use: Temporarily relieves these symptoms due to a cold or flu: Minor aches and pains. Headache. Nasal and sinus congestion. Cough. Sore throat. Runny nose. Sneezing. Temporarily reduces fever. Questions or comments 1-800-986-0369 (Mon-Fri 9AM - 5PM EST). Bayer, the Bayer Cross and Alka-Seltzer Plus are registered trademarks of Bayer.

    Identifier

    00016500555278

    SKU/UPC

    1650055527

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Alka-Seltzer Plus
  • Size

    20 ea

    Description

    Fight your toughest cold and flu symptoms with Dristan. This multi-symptom formula combines a fever-reducer and antihistamine with a decongestant to provide comprehensive relief for cold and allergy sufferers alike. Whether plagued by sneezing and a runny nose, sore throat and fever, or other aches and pains associated with flu symptoms, turn to Dristan Cold Multi-Symptom Tablets.Provides relief from symptoms including headache, nasal congestion, sore throat, fever, minor aches and pains, runny nose, sneezing, nasal congestion, itching of the nose or throat, itchy and watery eyes. Pairs a fever-reducer with an antihistamine and decongestant Alleviates allergy symptoms

    Identifier

    00305731238211

    SKU/UPC

    30573123821

    Manufacturer

    PFIZER CONSUMER HEALTHCARE

    Brand

    DRISTAN
  • Size

    20 ct

    Description

    Other Information: Store at room temperature. Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Acetaminophen/Pain reliever-fever reducer. Dextromethorphan Hydrobromide/Cough suppressant. Doxylamine Succinate/antihistamine. Phenylephrine HCL/Nasal decongestant. Allergy & cough formula. Sinus congestion & pressure. Headache & pain. Runny nose & sneezing. Itchy, watery eyes. Cough. Liquid filled capsules. Questions or comments? 1-800-986-0369 (Mon-Fri 9AM-5PM EST). Does not contain Aspirin. Made in Spain.

    Identifier

    00016500555285

    SKU/UPC

    1650055528

    Manufacturer

    Bayer Consumer Care

    Brand

    Alka Seltzer
  • Size

    8 fl oz

    Description

    Other Information: Each 15 ml contains: sodium 47 mg. Store at room temperature and do not refrigerate. Misc: Acetaminophen, phenylephrine HCl, dextromethorphan HBr, Guaifenesin. Headache, fever, sore throat, minor aches & pains. Nasal/sinus congestion & sinus pressure. Cough. Chest congestion. Non-drowsy. Alcohol free. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900038127

    SKU/UPC

    32390003812

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    24 ea

    Description

    Non-drowsy relief of sinus headache; pain; pressure; congestion.

    Identifier

    00039581426966

    SKU/UPC

    3958142696

    Manufacturer

    Hogil Pharmaceutical

    Brand

    Sine Off
  • Size

    14 ct

    Description

    Other Information: Tamper Evident: Do not use if carton is open or if printed seal on blister is broken or missing. Store between 68-77 degrees F (20-25 degrees C). Misc: 1200 mg guaifenesin extended-release bi-layer tablets. Relieves chest congestion. Thins and loosens mucus. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Unique Bi-Layer Tablet: immediate-release layer; extended-release layer. Choose from the Mucinex line of products to treat your symptoms. Mucinex: relieves chest congestion; thins and loosens mucus for 12 hours. Please visit our web site www.mucinex.com. Made in England.

    Identifier

    00363824023144

    SKU/UPC

    36382402314

    Manufacturer

    Reckitt Benckiser

    Brand

    Mucinex
  • Size

    20 ct

    Description

    Other Information: Each Tablet Contains: sodium 476 mg. Phenylketonurics: Contains phenylalanine 9 mg per tablet. Store at room temperature. Avoid excessive heat. Misc: Aspirin (NSAID)/pain reliever - fever reducer. Chlorpheniramine maleate/antihistamine. Phenylephrine bitartrate/nasal decongestant. Nasal congestion. Runny nose. Headache & body ache. Sore throat. Sinus pressure. Questions or comments? 1-800-986-0369 (Mon-Fri 9AM-5PM EST). Made in Mexico.

    Identifier

    00016500537595

    SKU/UPC

    1650053759

    Manufacturer

    Bayer Consumer Care

    Brand

    Alka Seltzer
  • Size

    8 fl oz

    Description

    Other Information: Each Tablespoon Contains: sodium (5 mg). Store between 68-77 degrees F (20-25 degrees C). Do not refrigerate. Do not use if plastic neck wrap or foil inner seal imprinted with safety seal is broken or missing. See back label for expiration date. Misc: Non-drowsy. Acetaminophen, phenylephrine HCl, dextromethorphan HBr. Pain reliever/fever reducer, nasal decongestant, antitussive. Headache, fever, sore throat, nasal congestion, cough. Alcohol 0.5%. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.tylenol.com.

    Identifier

    00300450257086

    SKU/UPC

    30045025708

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    8 oz

    Description

    Other Information: Each 15 ml (1 tbsp) (1/2 fl oz) Contains: sodium 5 mg. Store between 68-77 degrees F (20-25 degrees C). Do not refrigerate. Do not use if neck wrap imprinted with Cold Max Night or foil inner seal imprinted with safety seal is broken or missing. Misc: Acetaminophen, dextromethorphan HBr, doxylamine succinate, phenylephrine HCl. Pain reliever-fever reducer, cough suppressant, antihistamine, nasal decongestant. Alcohol 0.5%. Head + body aches. Fever + sore throat. Cough. Nasal congestion. Runny nose. Previously Tylenol Cold Multi-Symptom. See new warning. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. How can we help? 1-877-895-3665. Snap this code or text Tycold7 to 87715. Msg & data rates may apply. Text HELP for help. Text STOP for stop. Acetaminophen (325 mg per 15 ml). Dextromethorphan HBr (10 mg per 15 ml). Doxylamine succinate (6.25 mg per 15 ml). Phenylephrine HCl (5 mg) per 15 ml).

    Identifier

    00300450269089

    SKU/UPC

    30045026908

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    24 ea

    Description

    Each Caplet Contains: 500 mg Acetaminophen, pain reliever; 2 mg chlorpheniramine maleate, antihistamine; 5 mg phenylephrine HCl, nasal decongestant. Strong, fast relief! Relieves sinus headache; pain; pressure; congestion; runny nose; sneezing; itchy, watery eyes.

    Identifier

    00039581429124

    SKU/UPC

    3958142912

    Manufacturer

    Hogil Pharmaceutical

    Brand

    Sine Off
  • Size

    8 fl oz

    Description

    Other Information: Each 15 ml (1 tbsp)(1/2 fl oz) contains: sodium 11 mg. Store between 68-77 degrees F (20-25 degrees C). Do not use if neck wrap imprinted with cold sore throat or foil inner seal imprinted with safety seal is broken or missing. Misc: For adults. Acetaminophen, pain reliever/fever reducer. Relieves sore throat. Reduces fever. Relieves body aches. See new warnings information & directions. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). Extra Strength Tylenol Cold Sore Throat for adults. Acetaminophen 500 mg per 15 ml. www.tylenol.com.

    Identifier

    00300450813084

    SKU/UPC

    30045081308

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    4 oz

    Description

    Other Information: Each 10 ml contains: sodium 7 mg. Store at 68-77 degrees F (20-25 degrees C). Do not refrigerate. Misc: Dextromethorphan HBr (Cough Suppressant). Guaifenesin (Expectorant). Relieves: cough; mucus. Non-drowsy. For ages 12 & over. Questions or comments? call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. Use dosage cup included. For most recent product information, visit www.Robitussin.com. Robitussin liquid formula provides soothing action and targets the source of your cough - plus relieves your chest congestion. Should be 18 or older to purchase. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00300318736128

    SKU/UPC

    30031873612

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    16 ct

    Description

    Other Information: Store at room temperature. Misc: Powerful non-drowsy relief. Multi-symptom relief. Acetaminophen, Phenylephrine HCl, Dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Nasal congestion. Cough. Non-drowsy. www.vicks.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Made in Canada.

    Identifier

    00323900014428

    SKU/UPC

    32390001442

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    25.4 oz

    Description

    With UV protectant, helps provide lasting color. Reinforced active fruit concentrate. Vitamins B3 + B6; Fructose + Glucose. For color-treated or highlighted hair. Garnier Fructis Color Shield System with UV protectant, helps provide lasting color and brilliant shine to color-treated hair. 1. Penetrates inside the hair to moisturize and strengthen it. 2. With UV protectant, helps shield color-treated and highlighted hair. 3. Helps keep color brilliant and shiny on the outside. With reinforced active fruit concentrate. Acts deep within and on the surface of your hair to strengthen and smooth each strand. Results: The Garnier Fructis Color Shield System makes hair up to 5x stronger, up to 5x smoother and so much shinier (Garnier Fructis Color Shield System of Shampoo, Conditioner, and Leave-In Conditioning Cream). For hair that shines with all its strength. Create and control any style you want with Garnier Fructis Style.

    Identifier

    00603084261130

    SKU/UPC

    60308426113

    Manufacturer

    Garnier

    Brand

    Fructis
  • Size

    5 ea

    Description

    24 hour relief of: sneezing, runny nose, itchy watery eyes, itchy throat or nose Quality guaranteed compare to zyrtec® active ingredient* Indoor & outdoor allergies Cetirizine hydrochloride tablets, 10 mg Gluten free

    Identifier

    00036800244184

    SKU/UPC

    3680024418

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    18 ea

    Description

    Phenylephrine HCI tablets (10 mg each). Do not contain Pseudoephedrine. Nasal & sinus congestion. Sinus pressure. 18 Doses. 1 Pill/dose. Only the Sudafed PE brand name on your purchase assures that this product was made with the highest quality standards. Pfizer is committed to excellence and stands behind every box of Sudafed PE you buy.

    Identifier

    00300819600652

    SKU/UPC

    30081960065

    Manufacturer

    McNeil

    Brand

    Sudafed
  • Identifier

    00016500505907

    SKU/UPC

    1650050590
  • Size

    4 oz

    Description

    Helps loosen phlegm (mucus) and thin bronchial secretions to drain bronchial tubes. Temporarily relieves these symptoms occurring with a cold: nasal congestion, cough due to minor throat and bronchial irritation. *This product is not manufactured or distributed by wyeth consumer healthcare, distributor of robitussin cough & cold cf. This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Alcohol free. Ages 12 & over. For adults. Cough & cold. Non-drowsy. Relieves: coughs, stuffy nose, chest congestion/mucus. Compare to robitussin cough & cold cf active ingredient.

    Identifier

    00036800771314

    SKU/UPC

    3680077131

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    20 ct

    Description

    Other Information: Each tablet contains: sodium 474 mg. Phenylketonurics: Contains phenylalanine 5.6 mg per tablet. Store at room temperature. Avoid excessive heat. Misc: Aspirin (NSAID)/Pain reliever - fever reducer. Dextromethorphan HBr/Cough suppressant. Doxylamine succinate/Antihistamine. Phenylephrine bitartrate/Nasal decongestant. Nasal congestion. Cough. Runny nose. Headache & body ache. Sore throat. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Questions or comments? 1-800-986-0369 (Mon-Fri 9 am - 5 pm EST). Made in Mexico.

    Identifier

    00016500537618

    SKU/UPC

    1650053761

    Manufacturer

    Bayer Consumer Care

    Brand

    Alka Seltzer
  • Size

    20 ct

    Description

    Other Information: (Alka-Seltzer Plus Day Non-Drowsy Cold Effervescent Tablets): Each Tablet Contains: Sodium 416 mg. Phenylketonurics: contains phenylalanine 9 mg per tablet. Store at room temperature. Avoid excessive heat. (Alka-Seltzer Plus Night Cold Effervescent Tablets): Each Tablet Contains: Sodium 474 mg. Phenylketonurics: Contains phenylalanine 5.6 mg per tablet. Store at room temperature. Avoid excessive heat. Misc: (Alka-Seltzer Plus Day Non-Drowsy Cold Effervescent Tablets): Nasal congestion; Headache & body ache; Cough; Sore throat; Sinus pressure. Do not take these products at the same time. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Questions or comments? 1-800-986-01369 (Mon - Fri 9AM - 6PM ET). Made in Mexico.

    Identifier

    00016500537694

    SKU/UPC

    1650053769

    Manufacturer

    Bayer Consumer Care

    Brand

    Alka Seltzer
  • Size

    10 oz

    Description

    Coricidin® HBP Cherry Flavored Nighttime Multi-Symptom Cold Acetaminophen. Decongestant-free. Cold relief for people with high blood pressure. Relieves: Sore throat and cough*. Sneezing. Runny nose. Body aches, pains, headache and fever. Alcohol 10%. Antihistamine - Doxylamine, cough suppressant - Dextromethorphan, pain reliever/fever reducer - Acetaminophen. See new warmings information. For a great night's sleep!*. Uses: Temporarily relieves common cold/flu symptoms: Headache. Sore throat. Runny nose. Minor aches and pains. Cough due to minor throat and bronchial irritation. Sneezing. Fever. Other information: each TBSP contains: sodium 18 mg.

    Identifier

    00041100806680

    SKU/UPC

    4110080668

    Manufacturer

    Schering-Plough Healthcare Products, Inc.

    Brand

    Coricidin
  • Size

    0.5 oz

    Description

    Little Remedies® Decongestant Nose Drops. Effective for noses. Ages 2-6. Everything they need. Nothing They Don't®. Phenylephrine hydrochloride. Relieves stuffy noses. No alcohol. Easy to use dropper bottle. Hold bottle upside down and squeeze lightly. Uses: Temporarily relieves nasal congestion due to common cold, hay fever or other upper respiratory allergies. Helps clear nasal passages; shrinks swollen membranes. Temporarily restores freer breathing through the nose. Helps decongest sinus openings and passages; temporarily relieves sinus congestion and pressure. Little Remedies® believes "less is more" and makes each of our products with the fewest and most natural ingredients we can use without sacrificing the product's effectiveness. Little Remedies®, for noses, decongestant nose drop. Same trusted product great new look! "It works literally in minutes." Mallory - Dothan, AL. We value your opinion: Visit littleremedies.com/products to review any one of our products! No artificial flavors. No artificial colors or dyes. No saccharin or alcohol. Questions 1-800-754-8853. Mon. - Fri. 8 am to 8 pm EST. www.littleremedies.com. ©2013 Medtech Products, Inc. A Prestige Brands Company.

    Identifier

    00756184121054

    SKU/UPC

    75618412105

    Manufacturer

    Medtech Products Inc.

    Brand

    Little Remedies
  • Size

    24 ea

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Misc: Multi-symptom relief. Pain reliever-fever reducer - Acetaminophen. Cough suppressant - dextromethorphan HBr. Antihistamine - doxylamine succinate. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. Compare to Vicks Nyquil Cold & Flu Active Ingredients (This product is not manufactured or distributed by Procter & Gamble, distributor of Vicks NyQuil Cold & Flu). See new warnings. Our pharmacist recommended. Alcohol free. Gluten free. Quality Guaranteed: This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Parents: learn about teen medicine abuse. www.stopmedicineabuse.org. Questions? 1-888-423-0139. www.topcarebrand.com. Made in Canada.

    Identifier

    00036800367364

    SKU/UPC

    3680036736

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    20 ct

    Description

    Other Information: Store between 68 to 77 degrees F (20 to 25 degrees C). Protect from freezing. Protect from excessive moisture. Misc: Expectorant, cough suppressant. Decongestant-free cold relief for people with high blood pressure. Relieves: chest congestion; cough. Controls cough fast. American Heart Association health information enclosed. Questions or comments? Call 1-800-317-2165 between 8:00 AM and 5:00 PM Central Standard Time, Monday through Friday. For more information, visit www.coricidinhbp.com. 100% recycled paperboard. Parents: Learn more about teen medicine abuse: www.StopMedicineAbuse.org.

    Identifier

    00041100807434

    SKU/UPC

    4110080743

    Manufacturer

    MSD Consumer Care

    Brand

    Coricidin
  • Size

    20 ct

    Description

    Other Information: Each Tablet Contains: sodium (415 mg). Phenylketonurics: Contains phenylalanine (9 mg) per tablet. Store at room temperature. Avoid excessive heat. Misc: Aspirin (NSAID)/Pain reliever-fever reducer. Chlorpheniramine maleate/antihistamine. Dextromethorphan hydrobromide/cough suppressant. Phenylephrine bitartrate/nasal decongestant. Cough. Nasal congestion. Runny nose. Headache & body ache. Sinus pressure. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.alkaseltzerplus.com. Made in Mexico.

    Identifier

    00016500537601

    SKU/UPC

    1650053760

    Manufacturer

    Bayer Consumer Care

    Brand

    Alka Seltzer
  • Size

    20 ct

    Description

    Other Information: Tamper Evident: Do not use if carton is open or if printed seal on blister is broken or missing. Store at 68-77 degrees F (20-25 degrees C). Misc: 600 mg guaifenesin & 30 mg dextromethorphan HBr extended-release bi-layer tablets. Controls cough. Thins and loosens mucus. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Health. Hygiene. Home. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Please visit the web site www.mucinex.com. Made in England.

    Identifier

    00363824056203

    SKU/UPC

    36382405620

    Manufacturer

    Reckitt Benckiser

    Brand

    Mucinex
  • Size

    24 ea

    Description

    Pain reliever, fever reducer, expectorant. Contains 2 medicines: pain/fever - acetaminophen; thins &loosens phlegm - guaifenesin. Each caplet contains: sodium (3 mg).

    Identifier

    00300450259240

    SKU/UPC

    30045025924

    Manufacturer

    McNeil

    Brand

    Tylenol
  • Size

    20 ea

    Description

    Alka-Seltzer Plus® Severe Cold & Flu Citrus. Bayer. Formula Contains Acetaminophen. Acetaminophen / Pain reliever-fever reducer. Chlorpheniramine maleate / Antihistamine. Dextromethorphan HBr / Cough suppressant. Phenylephrine hydrochloride / Nasal decongestant. Fever & Body ache, Cough, Nasal congestion, Runny nose, Sore throat. 20 Effervescent Tablets. Uses: Temporarily relieves these symptoms due to a cold or flu: Minor aches and pains. Headache. Cough. Sore throat. Runny nose. Sneezing. Nasal and sinus congestion. Temporarily reduces fever. Does not contain Aspirin. Made in Mexico. Parents: Learn about teen medicine abuse www.stopmedicineabuse.org. Bayer, the Bayer Cross and Alka-Seltzer Plus are registered trademarks of Bayer.

    Identifier

    00016500543473

    SKU/UPC

    1650054347

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Alka-Seltzer Plus
  • Size

    24 ea

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Misc: Multi-symptom relief. Pain reliever - Fever reducer/acetaminophen. Cough suppressant/dextromethorphan HBr. Nasal decongestant/phenylephrine HCl. Alcohol free/antihistamine free. Quality guaranteed. Compare to Vicks DayQuil active ingredients (This product is not manufactured or distributed by Procter & Gamble, distributor of Vicks DayQuil). Non-drowsy. See new warnings. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Convenient reclosing tab. Gluten free. Made in Canada.

    Identifier

    00036800367340

    SKU/UPC

    3680036734

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    6 ea

    Description

    Made in China.

    Identifier

    00072084003437

    SKU/UPC

    7208400343

    Manufacturer

    RL Albert & Son

    Brand

    Alberts
  • Identifier

    00016500526308

    SKU/UPC

    1650052630
  • Size

    16 ct

    Description

    Other Information: Store at room temperature. Misc: Acetaminophen, doxylamine succinate, dextromethorphan HBr. Aches, fever & sore throat. Sneezing, runny nose. Cough. www.vicks.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Made in Canada.

    Identifier

    00323900014398

    SKU/UPC

    32390001439

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    10 ea

    Description

    Nasal decongestant, pain-reliever/fever reducer.

    Identifier

    00300819600218

    SKU/UPC

    30081960021

    Manufacturer

    Warner Lambert

    Brand

    Sudafed
  • Size

    16 ea

    Description

    According to the American Heart Association, people with high blood pressure should be aware that the use of decongestants may raise blood pressure or interfere with the effectiveness of some prescribed blood pressure medications. Nasal decongestants relieve nasal congestion by constricting blood vessels in the nose. Coricidin HBP Cough & Cold tablets provide powerful relief from cough, runny nose and sneezing. It's the #1 brand of powerful cold medicine specially formulated for people with high blood pressure. *Based on unit sales. The #1 brand that gives powerful cold symptom relief without raising your blood pressure Provides fast, powerful cold relief for people with high blood pressure Relieves cough, runny nose, and sneezing Decongestant free Comes in Tablet form

    Identifier

    00041100811387

    SKU/UPC

    4110081138

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    CORICIDIN
  • Identifier

    00395814000000

    SKU/UPC

    39581400000
  • Identifier

    00016500524113

    SKU/UPC

    1650052411
  • Identifier

    00013500524112

    SKU/UPC

    1350052411
  • Identifier

    00016500524137

    SKU/UPC

    1650052413
  • Identifier

    00016500505921

    SKU/UPC

    1650050592
  • Identifier

    00016500524120

    SKU/UPC

    1650052412
  • Size

    20 ea

    Description

    Pain reliever/fever reducer-aspirin. Runny nose/sneezing- chlorpheniramine maleate. Nasal congestion-phenylephrine bitartrate. Temporarily relieves these symptoms of the common cold: minor aches and pains, headache, runny nose, fever, nasal and sinus congestion, sneezing, sore throat. Nasal decongestant, antihistamine, pain reliever/fever reducer

    Identifier

    00036800067110

    SKU/UPC

    3680006711

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    10 ea

    Description

    Dietary Supplement. With antioxidants (vitamins A, C & E), electrolytes, amino acids, seven herbs, and 1000 mg of vitamin C. Great-tasting orange flavor! Quality guaranteed. Compare to Airborne (This product is not manufactured or distributed by Reckitt Benckiser LLC, distributor of Airborne). Quality Guaranteed: This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Questions? 1-888-423-0139. www.topcarebrand.com. (This statement has not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure or prevent any disease.) Product of Germany.

    Identifier

    00036800381230

    SKU/UPC

    3680038123

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    15 ea

    Description

    Uses: temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itchy, watery eyes, itching of the nose or throat. Original prescription strength 24-Hour; non-drowsy Indoor & outdoor allergies Compare to allegra® allergy active ingredient*

    Identifier

    00036800332782

    SKU/UPC

    3680033278

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    24 ea

    Description

    Uses - for the temporary relief of: headache, sinus congestion and pressure, nasal congestion, minor aches and pains, helps decongest sinus openings and passages, promotes sinus drainage, helps clear nasal passages. Instant cooling sensation - cool ice Contains 2 medicines: acetaminophen - headaches, phenylephrine HCI - sinus pressure and nasal congestion. Daytime non-drowsy Compare to tylenol® sinus congestion & pain active Ingredients*

    Identifier

    00036800114210

    SKU/UPC

    3680011421

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    36 ea

    Description

    Temporarily relieves sinus congestion and pressure. Temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies. Compare to sudafed pe nasal decongestant active ingredient. Nasal & sinus congestion, sinus pressure See new dosing directions Quality guaranteed: this topcare product is laboratory tested to guarantee its highest quality. Maximum strength. Non -drowsy

    Identifier

    00036800118522

    SKU/UPC

    3680011852

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    18 ea

    Description

    Temporarily relieves sinus congestion and pressure. Temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies. Compare to sudafed pe nasal decongestant active ingredient. Nasal & sinus congestion, sinus pressure See new dosing directions Quality guaranteed: this topcare product is laboratory tested to guarantee its highest quality. Maximum strength. Non -drowsy

    Identifier

    00036800118515

    SKU/UPC

    3680011851

    Manufacturer

    TOPCO

    Brand

    TOP CARE®